# SDR DALA2025031702030

- Difficulty date: March 15, 2025
- Submitted: March 17, 2025
- Operation: Air carrier
- Aircraft: N607AT
- Make and model: Boeing 717-200
- Aircraft serial: 55074
- Aircraft time: 51,278 hours, 44,038 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Faulted
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE AFT EMERGENCY EXIT LIGHT IS FLICKERING. MAINTENANCE REPLACED THE EMERGENCY LIGHT BATTERY POWER SUPPLY AT STA 1050. OPERATIONAL CHECK WAS GOOD AND THE AIRCRAFT RETURNED TO SERVICE. (LP #7236550)
